Alert archive / New Jersey / River Flood Warnings in 2010
River Flood Warning 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Jan 25, 2010, 10:51 PM EST for Morris County, New Jersey. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2010, 10:51 PM EST (03:51 UTC)
- Expired
- Jan 26, 2010, 10:41 AM EST
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
071
WGUS41 KPHI 260351
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1051 PM EST MON JAN 25 2010
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW JERSEY...
ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-260951-
/O.NEW.KPHI.FL.W.0007.100126T0351Z-100126T1800Z/
/BNTN4.1.ER.100126T0322Z.100126T0600Z.100126T1200Z.NO/
1051 PM EST MON JAN 25 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 PM MONDAY THE STAGE WAS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.1 FEET BY AFTER
MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
ROCKAWAY RIVER
BOONTON ABOVE T 5.0 5.02 MON 11 PM 5.1 TUE 1 AM
&&2 follow-up statements
511
WGUS81 KPHI 260842
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
342 AM EST TUE JAN 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY..
ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY
ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-261800-
/O.CON.KPHI.FL.W.0007.000000T0000Z-100126T1800Z/
/BNTN4.1.ER.100126T0322Z.100126T0600Z.100126T1200Z.NO/
342 AM EST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:30 AM TUESDAY THE STAGE WAS 5.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE
THIS MORNING.
$$
NJC027-261842-
/O.CON.KPHI.FL.W.0006.000000T0000Z-100127T1200Z/
/BONN4.1.ER.100126T0433Z.100126T1200Z.100127T0600Z.NO/
342 AM EST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM TUESDAY THE STAGE WAS 5.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.8 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT
WEDNESDAY.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
ROCKAWAY RIVER
BOONTON ABOVE T 5.0 5.12 TUE 3 AM CRESTING NOW
BOONTON BELOW T 5.0 5.61 TUE 3 AM 5.8 TUE 7 AM
&&939
WGUS81 KPHI 261541
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1041 AM EST TUE JAN 26 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
JERSEY...
ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-261611-
/O.CAN.KPHI.FL.W.0007.000000T0000Z-100126T1800Z/
/BNTN4.1.ER.100126T0322Z.100126T0600Z.100126T1218Z.NO/
1041 AM EST TUE JAN 26 2010
* AT 10:15 AM TUESDAY THE STAGE WAS 4.9 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 5.0 FEET.
$$
NJC027-270141-
/O.EXT.KPHI.FL.W.0006.000000T0000Z-100127T1500Z/
/BONN4.1.ER.100126T0433Z.100126T1445Z.100127T0900Z.NO/
1041 AM EST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM TUESDAY THE STAGE WAS 6.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
ROCKAWAY RIVER
BOONTON ABOVE 5.0 4.86 TUE 10 AM FALLING
BOONTON BELOW 5.0 5.99 TUE 10 AM 5.8 TUE 1 PM
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jan 25, 10:43 PM EST, 8 minutes earlier.
Area forecast discussion, Jan 25, 10:43 PM EST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1043 PM EST MON JAN 25 2010 .SYNOPSIS... A COLD FRONT WILL HEAD FARTHER OUT TO SEA OVERNIGHT. HIGH PRESSURE WILL BUILD IN FROM THE WEST AND CONTROL OUR WEATHER UNTIL THE END OF THE WEEK. AT THAT TIME, A STORM WILL PASS BY TO OUR SOUTH AND POSSIBLY BRING MEASURABLE SNOWFALL TO, AT LEAST, THE SOUTHERN PART OF THE REGION FOR THE WEEKEND. && .NEAR TERM /THROUGH TUESDAY/... THE FRONT IS DRAGGING ITS HEALS IN OUR SOUTHERN AREA. THE INTERACTION WITH A SHORT WAVE HAS LED TO THE BLOSSOMING OF SHOWERS. BECAUSE OF THIS WE HAVE INCREASED POPS OVERNIGHT FOR THE SOUTHEASTERN PART OF OUR CWA. THE GOOD NEWS IS THAT RAINFALL INTENSITY WILL BE ON THE LIGHTER SIDE. BECAUSE THE FRONT IS SLOWER, WE DID RAISE MINIMUM TEMPERATURES. RAINFALL AMOUNTS TODAY WERE A SOLID 1 TO 2 INCHES WITH SOME ISOLATED 3 INCHES AND ONE FOUR INCH (RADAR ESTIMATE OF 4 INCHES IN SUSSEX CO DE). WE BEGAN THE DAY WITH A +10C AT 80H AND WILL END IT -6C OVER OUR WESTERN ZONES BY MIDNIGHT. SO AFTER A JANUARY THAW , WE'RE RETURNING TO WINTER. TEMPERATURES OVERNIGHT WILL DROP TO THE MID 20S FAR NORTH AND MID 30S SOUTHEAST. THE COLDEST AIR RETURNING AFTER THURSDAY. THE LARGE SWIRL OF LOW CLOUDS IN THE MIDDLE OF THE U.S. SHOWS THE EXTEND OF THE COLD AIR ADVECTION. ON TUESDAY INSTABILITY CLOUDS AND SNOW SHOWERS WILL BE AROUND BUT WILL NOT AMOUNT TO TOO MUCH. TEMPERATURES AT 80H WILL BE AROUND -10C. THE CORE OF THE COLD AIR, -31C IS LOCATED OVER HUDSONS BAY AND THE POLAR BEARS ARE LOVING IT. OUR HIGHS WILL RANGE FROM 30 TO 45. THERE IS STILL AN EXTENSIVE SNOW COVER OVER THE NORTHEAST BUT NOT LIKE TWO WEEKS AGO. TWO WEEKS AGO THE COLD AIR COMING IN THIS WEEK WOULD HAVE RIVALED THE COLDER OUTBREAK IN EARLY JANUARY. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... UPPER RIDGE IS BUILDING OVER THE NORTHWEST AND THE ARCTIC VORTEX IS SENDING RIPPLES OF COLD AIR SOUTH. ON TUESDAY A TROUGH AT THE BASE OF THE VORTEX WILL MOVE INTO NEW ENGLAND AS ANOTHER SHORT WAVE DIGS DOWN ACROSS THE BORDER INTO THE UPPER PLAINS. WE CONTINUE TO COLDER EACH DAY WHICH IS THE FIRST SHOE TO DROP. THE COLD CORE MOVES SOUTHWEST OF HUDSONS BAY AND REACHES THE NORTHERN GREAT LAKES BY THURSDAY AFTERNOON. WHILE THE SURGE OF COLD AIR CONTINUES, A STORM WILL TAKE SHAPE OVER THE TEXAS REGION WITH A CLOSED UPPER LOW FORMING. A BATTLE IS BREWING AS TO WHAT BRANCH WILL PREVAIL AND MAKE OR BREAK OUR WEATHER FOR THE WEEKEND. THE NORTHERN BRANCH THURSDAY CUTS ACROSS THE COUNTRY FROM NORTHERN MISSOURI TO THE NJ COAST, WHILE THE SOUTHERN BRANCH IS SLINGING A GOOD DEAL OF MOISTURE INTO THE MIDDLE MISSISSIPPI VALLEY. I LEAVE YOU AT THIS POINT AND HAND OVER THE LONG TERM FCST TO MY COLLEAGUE. BUT AS MY FRIEND (JB) SAYS, PUSH MAY COME TO SHOVEL THIS WEEKEND. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE EXTENDED PERIOD BEGINS QUIET, HAS SOME POTENTIAL EXCITEMENT IN THE MIDDLE AND THEN ENDS QUIET. MOTHER NATURE HAS AN UNFORTUNATE HABIT OF REMINDING US OCCASIONALLY THAT ITS STILL WINTER. THURSDAY NIGHT WILL BE DRY AND COLDER BEHIND THE EARLIER PASSAGE OF A COLD FRONT. WEAK HIGH PRESSURE WILL BE OVER THE AREA EARLY ON FRIDAY WITH AN H5 LOW OVER SERN CANADA. THEN, ALL THE ATTENTION TURNS TO THE CNTRL PORTION OF THE NATION, WHERE TWO FEATURES WHICH WILL PLAY AN IMPORTANT ROLE IN OUR WX ARE TAKING SHAPE. THE FIRST IS A VERY STRONG AREA OF CANADIAN HIGH PRESSURE (1030+) BUILDING DOWN INTO THE NORTHERN PLAINS. THIS WILL BRING A RETURN TO COLD TEMPS THAT WE HAVEN'T SEEN IN A FEW WEEKS. THE SECOND FEATURE IS A LOW PRESSURE SYSTEM WHICH AT THIS POINT IS IN THE FORMATIVE STAGES ALONG THE GULF COAST. DURING FRIDAY, BOTH THE HIGH AND LOW MOVE GENERALLY EASTWARD. ON SATURDAY MORNING, A SECOND LOW TRIES TO DEVELOP NEAR THE NC CST, WITH THE PRIMARY LOW OVER THE SERN CONUS. BOTH THESE LOWS THEN MOVE NORTHEAST AND OUT TO SEA. AS THESE FEATURES INTERACT, THE SQUEEZE PLAY IS ON. THE HIGH WILL KEEP THE REGION SUPPLIED WITH COLD AIR AND THE LOW WILL START PUMPING IN MOISTURE. THE GFS AND ECMWF ARE COLD ENOUGH TO SUPPORT ALL SNOW VIRTUALLY EVERYWHERE, WHILE THE CMC IS A BIT WARMER AND WOULD INDICATE SOME KIND OF MIX FROM THE I-95 CORRIDOR S AND E. ULTIMATELY, HOW FAR SOUTH THE HIGH GETS AND HOW LONG IT HOLDS ON WILL HAVE TREMENDOUS IMPACT ON THIS PERIOD. ALL OF THE COMPUTER MDLS ARE INDICATING THAT THE HIGH WILL WEAKEN SOMEWHAT AND SHIFT TO THE NE AS THE LOW MOVES TWD THE AREA. IF THE HIGH HOLDS ON, THEN LESS PRECIP WOULD ULTIMATELY MAKE IT TO THE REGION. REGARDLESS OF WHICH SCENARIO IS MOST CORRECT, WITH THE TRACK OF THE LOW, THE BEST CHCS FOR PRECIP WILL BE OVER SRN AND ERN AREAS, WITH LESS N AND W. CERTAINLY, THE POTENTIAL IS THERE FOR WINTER WX IMPACTS AS WE GET INTO THE FIRST PART OF THE WEEKEND, SO STAY TUNED. WHILE THERE ARE SOME TIMING DIFFS WITH THE AFOREMENTIONED LOW, IT DOES LOOK LIKE ITS EFFECTS WILL BE WINDING DOWN SATURDAY NIGHT INTO SUNDAY AS THE STORM MOVES AWAY. A VERY DEEP H5 TROF THEN MOVES OVER THE AREA KEEPING THINGS COLD AND UNSETTLED FOR SUNDAY. HIGH PRESSURE THEN MOVES INTO THE ERN CONUS FOR MONDAY, BRINGING DRY AND WARMING WX. ANOTHER COLD FRONT APPROACHES ON TUESDAY, WHICH COULD BRING ANOTHER CHC OF MORE PRECIP. && .AVIATION /04Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A WEATHER DISTURBANCE ROTATING UP ACROSS A PORTION OF THE REGION TONIGHT WILL BRING SOME RAIN TO MOSTLY KMIV AND KACY. SOME OF THIS MAY REACH INTO THE KPHL METRO AREAS AND WILL MONITOR IN THE EVENT AMENDMENTS ARE NEEDED. THE KMIV AND KACY TAFS HAVE BEEN UPDATED TO INDICATE SOME RAIN AND A TOUCH OF MVFR CEILINGS. OTHERWISE, VFR CONDITIONS AREA EXPECTED BUT MOSTLY A BROKEN DECK WILL CONTINUE OVERNIGHT INTO TUESDAY. A WESTERLY WIND WILL HOLD UP A LITTLE LONGER AT TIMES TERMINALS, BUT TREND LIGHTER THROUGH THE NIGHT. WINDS WILL INCREASE AGAIN TUESDAY MORNING WITH SOME GUSTS TO ABOUT 20 KNOTS EXPECTED. OUTLOOK... VFR CONDITIONS ARE EXPECTED ACROSS THE AREA THE NEXT FEW DAYS. THERE MAY BE SOME GUSTY WINDS /UP TO 20 KTS/ AND SOME VFR STRATOCUMULUS CLOUDS AROUND FOR AWHILE TUESDAY. THE NEXT CHANCE FOR SIGNIFICANT WEATHER WILL BE LATE THIS WEEK AS A LOW/FRONT CROSSES THE AREA. && .MARINE... THE WINDS OVERALL HAVE TRENDED DOWN ACROSS THE WATERS, HOWEVER SEAS ON THE OCEAN ARE NEAR 10 FEET. A WEATHER DISTURBANCE WILL CROSS THE AREA FOR A TIME OVERNIGHT, BRINGING SOME RAIN. AS THIS FEATURE EXITS LATE TONIGHT, THE WINDS MAY TEND TO INCREASE SOME. FOR THIS REASON ALONG WITH ELEVATED SEAS REMAINING, THE SMALL CRAFT ADVISORY REMAINS IN EFFECT ON THE OCEAN UNTIL 11Z WEDNESDAY. BASED ON THE ABOVE AND FORECAST SOUNDINGS, WE EXTENDED THE ADVISORY ON DELAWARE BAY UNTIL 11Z TUESDAY AS WINDS MAY INCREASE TO 25 KNOTS LATE TONIGHT. THIS MAY HAVE TO BE EXTENDED AS WINDS COULD GUST TO 25 KNOTS LONGER. && .HYDROLOGY... THE HEAVIEST RAIN FELL PRETTY MUCH IN THE WATCH AREA FROM NORTHEAST MARYLAND UP THROUGH THE 95 CORRIDOR AND INTO NORTH JERSEY. WE DID HAVE THE ISOLATED 4 INCH AMOUNT IN SUSSEX COUNTY DELAWARE WHEN THAT NARROW INTENSE BAND OF RAIN CAME THROUGH. SOME LOCAL STREAM FLOODING WAS REPORTED AND MOST STREAMS HAVE CRESTED EXCEPT FOR SECTIONS OF THE PASSAIC AND RARITAN BASINS. A SIGNIFICANT BUT WITHIN BANKFULL RISE WILL OCCUR ON THE DELAWARE RIVER. NO ADDITIONAL HEAVY RAIN IS EXPECTED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ANZ450>455. SMALL CRAFT ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ANZ430-431. && SYNOPSIS...EBERWINE/RPW NEAR TERM...EBERWINE/GIGI/RPW SHORT TERM...EBERWINE LONG TERM...NIERENBERG AVIATION...GORSE/O'HARA MARINE...GORSE HYDROLOGY...
Hazardous weather outlook, Jan 25, 5:29 PM EST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 529 PM EST MON JAN 25 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-262230- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 529 PM EST MON JAN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-262230- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 529 PM EST MON JAN 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-262230- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 529 PM EST MON JAN 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-262230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 529 PM EST MON JAN 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 8:24 PM EST | River Flood Warning | PHI | Morris, Passaic | 17 hr |
| Jan 25, 8:24 PM EST | River Flood Warning | PHI | Morris | 40 hr |
Nearby
River Flood Warnings in New Jersey, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.